# SDR DALA2025020700962

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 63,165 hours, 32,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Iced
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3102 1L DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: CLEARED ICE/DEBRIS FROM ARMING MECHANISM PER AMM 52-12. (6112736)
